# SDR 95FDEA01809

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740/870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL STR END FITTINGS AT STA 870 AND 740 CRACKED ON INNER LANDING STR 8R AND L MPN'S 69-16380-3 AND 69-34593-1.  REMOVED AND REPLACED END FITTINGS PER STANDARD PRACTICE.
